# SDR CALA2017080802580

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 59,798 hours, 21,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT BAG BIN AREA ROW 21,23,25,28 INOP. REMOVED AND REPLACED BATTERY PACK AT LOCATION M1671. OPS CHECK GOOD REF AMM 335106 VERIFIED BATTERY PACK REPLACED AND EMERGENCY PATH LIGHTING OPERATIONAL CHECK REF AMM 33-51-06.
